I was just informed that my brother is extremly hot while sleeping at night and talking singing and seeing things in his sleep. Is this a side affect from this. If so does this or can this start right away?
Yes, tizanidine can cause all the symptoms your brother is experiencing.
Visual hallucinations were observed in 3% (n=5) of patients in 2 clinical trials. Patients were aware the events were not real in most cases, and in only one case did problems persist following discontinuation. Sedation appears to be dose related in single dose studies and may in approximately 10% of cases be severe enough to interfere with daily activities. In multiple dose studies, however, the incidence of sedation peaked following one week of treatment, and remained stable thereafter.
Nervous system side effects have frequently been associated with the use of this tizanidine. Sedation, somnolence, and asthenia have been reported in up to 48% of patients. Dizziness has been reported in 16% of patients. Duskiness, hallucinations, nervousness, insomnia, and speech disorder have been reported rarely.
I went to the site and I read almost exactly what you describe these are apparrent side effects of the drugs you can have fatigue, nervousness, muscle movements (these are suppose to be less common) and there is a footnote if you experience anything unusual you are to contact the prescribing doctor I just want the very best for all concerned please let us know how things are going best wishes,
- Tizanidine Information for Consumers
- Tizanidine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tizanidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2015 • 2 answers
Posted 10 Mar 2015 • 4 answers
Posted 28 Jul 2015 • 1 answer
Posted 28 Aug 2015 • 1 answer
Posted 4 Oct 2016 • 0 answers